# SDR DXTR2016091202

- Difficulty date: September 12, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600169
- Aircraft time: 10,389 hours, 8,414 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 03ND780023
- Part serial: 0169
- Condition: Corroded
- Location: Zone 400
- Part time: 10,389 hours, 8,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER NOZZLE CORRODED.  CORROSION REMOVED AND THE THRUST REVERSER REMAINING THICKNESS WAS BEYOND MINIMUM THICKNESS. THRUST REVERSER NOZZLE WAS REPAIRED IAW  NTRSD-16-TP132.
